# SDR SWAA2023071961114

- Difficulty date: June 20, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS767+6 RBL11 WL156<[01] EVALUATED CORROSION ON FLOOR SPLICE STRAP BS 767+6 RBL 11 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED STEP#1;[03] RECEIVED NEW AFT CARGO BAY FLOOR SPLICE STRAP BS 767+6; RBL 24 TO LBL 24; WL 156. PART WILL BE INSTALLED ON SWA CUSTOMER CARD # TTG8Q00KZEZT.;[04] UPDATED PARTS REMOVED/INSTALLED TABLE;[05] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
